Mikhael Gromov

Jay Gould Professor of Mathematics
gromov@cims.nyu.edu
212-998-3205
Warren Weaver Hall, Office 1130
http://as.nyu.edu/object/IO_3199.html

Education

D.Sc., Mathematics, University of Leningrad, Russia, 1973.
Ph.D., Mathematics, University of Leningrad, Russia, 1969.

Research Interests

Riemannian Geometry, Symplectic Geometry, Geometric Group Theory.

A new project I am working on is representation of learning processes as building certain mathematical structures.

Selected Publications

M. Gromov, "Metric structures for Riemannian and non-Riemannian spaces", Progress in Mathematics 152 (Birkhäuser Boston, Inc., Boston, MA, 1999)
M. Gromov, "Pseudoholomorphic curves in symplectic manifolds", Inventiones Mathematicae 82, no. 2, 307–347 (1985)
M. Gromov, "Asymptotic invariants of infinite groups. Geometric group theory, Vol. 2", (Sussex, 1991), 1–295, London Mathematical Society Lecture Note Series 182 (Cambridge University Press, Cambridge, 1993)